MathSciNet Relay Station
MathSciNet bibliographic data
MR27797 (10,356c) 10.0X
Estermann, T. On Dirichlet's $L$ functions. J. London Math. Soc. 23, (1948). 275–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement